# SDR ASOA201001798

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT DOOR SUPPORT CORRODED.   REMOVED LIGHT CORROSION ON RT DOOR SUPPORT IAW SRM 51-21-06-001-001-A01. MINOR REPAIR IAW SOP 5702.
